Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

May 4, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this special weather statement at May 4, 2015, 4:13 PM MDT for Pueblo County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2015, 4:13 PM MDT (22:13 UTC)
Expired
May 4, 2015, 4:45 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WWUS85 KPUB 042213
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT MON MAY 4 2015
 
COZ086-042245-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
413 PM MDT MON MAY 4 2015

...SPECIAL WEATHER STATEMENT...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CENTERED OVER PUEBLO RESERVOIR...OR NEAR 
PUEBLO...MOVING NORTHEAST AT 5 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR. 

LAT...LON 3813 10475 3840 10470 3827 10446
TIME...MOT...LOC 2212Z 221DEG 6KT 3824 10471 

$$

28

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 4, 2:57 PM MDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 4, 2:57 PM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT MON MAY 4 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 235 PM MDT MON MAY 4 2015

WV SATELLITE IMAGES THIS AFTERNOON SHOW THE UPR LOW OVR AZ...WITH
AMPLE MSTR STREAMING INTO THE FORECAST AREA.  SFC OBS INDICATE DEW
POINTS IN THE MID 40S TO LOWER 50S ACRS THE SERN PLAINS...WITH 30S
TO LOWER 40S ELSEWHERE.   THE UPR LOW IS FORECAST TO AROUND THE FOUR
CORNERS BY 15Z TUE...AND THEN CONTINUE LIFTING NORTHEASTWARD INTO
NORTH CENTRAL CO BY 00Z WED.  SHOWER AND TSTM COVERAGE IS SLOWLY
INCREASING THIS AFTERNOON...WITH FAIRLY WIDESPREAD COVERAGE EXPECTED
THROUGH THIS EVENING...ESPECIALLY OVR THE ERN MTNS AND PLAINS.
MESOANALYSIS SHOWS CAPE VALUES OF 1000-1500 J/KG OVR THE SERN PLAINS
WITH 0-6KM BULK SHEAR OF 30-35 KT.  THERE COULD BE ONE OR TWO
MARGINALLY SEVERE STORMS THIS AFTERNOON AND EVENING OVR THE SERN
PLAINS...WITH THE BEST CHANCES BEING OVR THE FAR SERN PLAINS.

ACTIVITY MAY WANE FOR A TIME BY LATE EVENING BUT AS A SHORTWAVE TROF
EJECTING OFF THE UPR LOW MOVES NORTHWARD THRU THE AREA LATER
TONIGHT...WE MAY SEE AN INCREASE IN SHOWERS AGAIN ALONG WITH SOME
ISOLD TSTMS.

THE NAM SHOWS ANOTHER SHORTWAVE TROF MOVING NORTHWARD OVR ERN CO
FROM MID TO LATE MORNING AND INTO THE AFTERNOON.  THIS WL ALSO HELP
ENHANCE PCPN CHANCES OVR ERN AREAS. PCPN CHANCES LOOK FAIRLY HIGH
OVR MUCH OF THE SERN PLAINS TUE MORNING AND INTO THE AFTERNOON...
WITH SOME DRIER CONDITIONS OVR SRN PORTIONS OF THE SERN PLAINS BY
MIDAFTERNOON AS THAT SHORTWAVE TROF LIFTS NORTH OF THE AREA.  SPC
HAS MUCH OF THE SERN PLAINS OUTLOOKED FOR MARGINALLY SEVERE STORMS
TUE AFTERNOON AS CAPE VALUES ARE FORECAST TO BE 1000 J/KG TO ABOUT
1800 J/KG OVR THE FAR SERN PLAINS ALTHOUGH SHEAR VALUES ARE NOT THAT
HIGH...ONLY AROUND 20-30 KTS.

TONIGHT AND TUESDAY THERE WILL BE THE POTENTIAL FOR A FEW TO SEVERAL
INCHES OF SNOW ACCUMULATIONS OVER THE HIGH MTNS AREAS...MAINLY ABOVE
11000 FEET.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 235 PM MDT MON MAY 4 2015

THE OPERATIONAL SOLUTIONS ARE IN DECENT AGREEMENT THROUGH THE
EXTENDED PERIODS...HOWEVER THE ENSEMBLE MEMBERS INDICATE A HIGH
DEGREE OF SPREAD BEYOND WEDNESDAY.

TUESDAY NIGHT THROUGH WEDNESDAY...A STRONG UPPER LEVEL SHORTWAVE
TROUGH WILL BE LIFTING ACROSS EASTERN COLORADO TUESDAY EVENING
WITH SHOWERS AND THUNDERSTORMS ONGOING ACROSS MUCH OF THE REGION.
STRONG TO SEVERE STORMS WILL BE POSSIBLE OUT ALONG THE KANSAS
BORDER WHERE THE BEST SHEAR AND INSTABILITY WILL EXIST DURING THE
LATE AFTERNOON AND EVENING HOURS. HAIL TO ONE INCH IN DIAMETER AND
WIND GUSTS TO 60 MPH ARE POSSIBLE. ELSEWHERE...WIDESPREAD SHOWERS
AND THUNDERSTORMS WILL LIFT NORTH ACROSS THE REGION. LOCALLY HEAVY
RAINFALL IS POSSIBLE...AND IF ONE OF THESE STORMS MOVES OVER A
BURN SCAR...IT COULD LEAD TO FLOODING. THIS WILL NEED TO BE
MONITORED. SNOW WILL REMAIN CONFINED TO ABOVE 11 KFT WHERE AN
ADDITIONAL FEW INCHES ARE POSSIBLE. MODELS HAVE A MAJORITY OF
SHOWER AND THUNDERSTORM ACTIVITY LIFTING OFF TO THE NORTHEAST AND
CLEARING THE EASTERN PLAINS BY WEDNESDAY MORNING AS THE UPPER
SHORTWAVE MOVES INTO THE CENTRAL PLAINS. SOUTHWEST FLOW WILL
REMAIN ACROSS THE REGION THROUGH WEDNESDAY NIGHT AHEAD OF THE NEXT
UPPER LEVEL STORM SYSTEM TAKING SHAPE OVER THE PACIFIC NORTHWEST.
EXPECT AFTERNOON INSTABILITY AND WEAK ENERGY IN THE FLOW TO SPARK
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. LACK OF UPPER
LEVEL SUPPORT SHOULD HELP KEEP THUNDERSTORMS BELOW SEVERE LIMITS.

THURSDAY THROUGH FRIDAY...THE UPPER LEVEL LOW OVER THE PACIFIC
NORTHWEST WILL SLOWLY DROP SOUTH INTO THE GREAT BASIN WITH
INCREASING SOUTHWEST FLOW SPREAD ACROSS COLORADO. ENERGY EMBEDDED
IN THE FLOW WILL HELP LEAD TO DAILY AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL
REMAIN POSSIBLE. AREAS OVER THE MOUNTAINS WILL HAVE THE BEST
CHANCES FOR PRECIPITATION...WHERE THE ACTIVITY IS EXPECTED TO
GENERATE...AND THEN MOVE OFF INTO THE EASTERN PLAINS. SNOW LEVELS
WILL CONTINUE TO BE HIGH...ABOVE 11 KFT...AND A COUPLE OF INCHES
ARE POSSIBLE ON AREA PEAKS EACH DAY.

SATURDAY THROUGH MONDAY...BOTH THE ECMWF AND GFS BRING THE UPPER
SYSTEM ACROSS COLORADO OVER THE WEEKEND. THE CURRENT SOLUTIONS ARE
TRACKING THE SYSTEM RIGHT ACROSS COLORADO AT THIS TIME...WHICH
PROVIDES THE FOCUS FOR PRECIPITATION ACROSS NORTHEAST
COLORADO...INTO THE NORTHERN PLAINS. IT DOES PRODUCE DECENT
RAINFALL FOR THE MOUNTAINS AS IT MOVES OVERHEAD. THE ENSEMBLES ARE
SHOWING A HIGH DEGREE OF SPREAD...WITH STORM TRACKS TO THE NORTH
AND TO THE SOUTH...AND A MORE SOUTHERN SOLUTION WOULD BRING
ANOTHER ROUND OF WIDESPREAD...AND POTENTIALLY HEAVY RAINFALL...TO
MUCH OF SOUTHERN COLORADO. THERE WOULD ALSO BE A SEVERE WEATHER
RISK ACROSS THE PLAINS. ALL OF THIS DEPENDS ON STORM TRACK AND
WILL NEED TO BE MONITORED. THE UPPER SYSTEM IS FORECAST TO MOVE
AWAY FROM THE AREA BY MONDAY...WITH TRANSIENT HIGH PRESSURE ALOFT
INTO THE AREA BY MONDAY AFTERNOON AND DRIER WEATHER.  MOZLEY

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 235 PM MDT MON MAY 4 2015

SHOWERS AND/OR TSTMS WILL BE POSSIBLE IN THE VCNTY OF THE TAF FOR
MUCH OF THE NEXT 24 HRS...WITH THE BEST CHANCES BEING THIS EVENING
AND THEN AGAIN BY LATE TUE MORNING THRU TUE AFTERNOON. IN
GENERAL...KPUB AND KALS SHOULD HAVE VFR CONDITIONS...BUT SHOWERS OR
TSTM COULD AT TIMES BRING CIGS DOWN INTO THE MVFR CATEGORY. LATE
TONIGHT AND EARLY TUE MORNING KPUB COULD HAVE CIGS IN THE MVFR
CATEGORY. KCOS WILL SEE CIGS VARYING BETWEEN VFR AND MVFR AT TIMES
THIS EVENING WITH SHOWERS OR TSTMS IN THE AREA. LATE TONIGHT KCOS WL
LIKELY SEE CIGS FALL INTO THE MVFR OR IFR CATEGORY AND THIS WL
LIKELY BE THE CASE THRU TUE MORNING.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MOZLEY
AVIATION...28
Hazardous weather outlook, May 4, 11:38 AM MDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
1138 AM MDT MON MAY 4 2015

COZ058>089-093>099-051745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1138 AM MDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF THE AREA THIS
AFTERNOON AND EVENING...WITH ISOLATED THUNDERSTORMS BEING POSSIBLE
TONIGHT AND TUESDAY MORNING. THE MAIN THREATS FROM THUNDERSTORMS
WILL BE LIGHTNING AND LOCALLY GUSTY WINDS UP TO 50 MPH...WITH SOME
OF THE STRONGER STORMS ALSO BEING CAPABLE OF PRODUCING SMALL HAIL.
HOWEVER...A FEW STORMS COULD BECOME MARGINALLY SEVERE ACROSS THE
EASTERN PLAINS LATE THIS AFTERNOON AND EVENING...ROUGHLY FROM
CROWLEY AND OTERO COUNTIES AND EASTWARD. THESE STRONGER STORMS MAY
PRODUCE HAIL AROUND ONE INCH IN DIAMETER...AND WIND GUSTS TO 60
MPH.

THE HIGH MOUNTAINS AREAS WILL PROBABLY SEE SNOW ACCUMULATIONS OF
A FEW INCHES THIS AFTERNOON THROUGH TONIGHT...MAINLY ABOVE 11000
FEET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS
SOUTH CENTRAL AND SOUTHEAST COLORADO ON TUESDAY. STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING
ACROSS PORTIONS OF THE SOUTHEAST PLAINS WHERE HAIL UP TO AROUND 1
INCH IN DIAMETER...WIND GUSTS TO AROUND 60 MPH...AND LOCALLY
HEAVY RAINFALL WILL BE THE PRIMARY STORM THREATS.
ELSEWHERE...THUNDERSTORM THREATS WILL BE LIGHTNING...SMALL HAIL UP
TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 40 MPH...AND LOCALLY
HEAVY RAINFALL. LOCALIZED FLASH FLOODING WILL BE POSSIBLE...
PARTICULARLY IF STORMS IMPACT ONE OF THE BURN SCARS. SNOW LEVELS
WILL REMAIN ABOVE 11000 FEET WITH THIS STORM SYSTEM...AND THE
HIGHER PEAKS ABOVE THIS ELEVATION COULD PICK UP OVER 6 INCHES OF
FRESH SHOW THROUGH TUESDAY NIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN
WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH THEY ARE EXPECTED TO BE
LESS WIDESPREAD...AND NOT QUITE AS STRONG...THEY WILL STILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH COULD CAUSE
RUN-OFF PROBLEMS SHOULD THEY IMPACT AREA BURN SCARS.

THE DRYING TREND IS EXPECTED TO CONTINUE INTO THURSDAY...THOUGH
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL
STILL BE POSSIBLE ACROSS THE MOUNTAIN AREAS. ANOTHER UPSWING IN
PRECIPITATION WILL BE POSSIBLE FOR FRIDAY AS ANOTHER SYSTEM
MOVES ACROSS COLORADO. DRIER WEATHER RETURNS BY LATE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE THIS AFTERNOON AND EVENING OVER MOST OF SOUTHERN
COLORADO.

28/28

In the hours before

Special weather statement, May 4, 2:27 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
227 PM MDT MON MAY 4 2015

COZ081-082-084-085-042100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
227 PM MDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 300 PM MDT...

AT 226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM DEVELOPING NEAR CASCADE...OR 7 MILES NORTHWEST OF
COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA
PARK.

LAT...LON 3882 10495 3889 10506 3897 10490 3892 10478
TIME...MOT...LOC 2026Z 230DEG 6KT 3891 10493

ETP
Special weather statement, May 4, 2:54 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT MON MAY 4 2015

COZ074-088-094-042130-
EASTERN LAS ANIMAS COUNTY CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
254 PM MDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 330 PM MDT...

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF SUGARITE CANYON STATE
PARK...OR 15 MILES NORTHEAST OF RATON...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINCHERA.

LAT...LON 3712 10440 3729 10411 3702 10396 3700 10402
      3699 10431
TIME...MOT...LOC 2054Z 237DEG 19KT 3702 10423

EP
Special weather statement, May 4, 2:57 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT MON MAY 4 2015

COZ098-042130-
LAMAR VICINITY/PROWERS COUNTY CO-
257 PM MDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS COUNTY UNTIL 330
PM MDT...

AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF TWO BUTTES...OR 25 MILES
SOUTHEAST OF LAMAR...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN PROWERS
COUNTY.

LAT...LON 3765 10234 3790 10262 3803 10224 3784 10204
      3780 10204
TIME...MOT...LOC 2057Z 231DEG 15KT 3778 10234

ETP
Special weather statement, May 4, 3:11 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT MON MAY 4 2015

COZ086-042145-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
311 PM MDT MON MAY 4 2015

...SPECIAL WEATHER STATEMENT...

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PUEBLO RESERVOIR...OR 12
MILES SOUTHWEST OF PUEBLO...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
PUEBLO COUNTY...ALTHOUGH LIGHTNING AND GUSTY WINDS BE POSSIBLE
NEAR PUEBLO RESERVOIR BETWEEN 3 AND 4 PM.

LAT...LON 3807 10484 3817 10495 3827 10479 3817 10466
TIME...MOT...LOC 2108Z 235DEG 13KT 3817 10482

EP
Special weather statement, May 4, 3:41 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT MON MAY 4 2015

COZ088-094-042230-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
341 PM MDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 430 PM MDT...

AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF TRINCHERA...OR 25 MILES EAST OF
TRINIDAD...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL LAS
ANIMAS COUNTY.

LAT...LON 3706 10397 3718 10416 3743 10398 3720 10364
TIME...MOT...LOC 2141Z 220DEG 14KT 3718 10404

KAM
Special weather statement, May 4, 4:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT MON MAY 4 2015

COZ086-042245-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
413 PM MDT MON MAY 4 2015

...SPECIAL WEATHER STATEMENT...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER PUEBLO RESERVOIR...OR NEAR
PUEBLO...MOVING NORTHEAST AT 5 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR.

LAT...LON 3813 10475 3840 10470 3827 10446
TIME...MOT...LOC 2212Z 221DEG 6KT 3824 10471

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 6:32 PM MDTSpecial Weather StatementPUBKiowa28 min
May 4, 12:16 AM MDTSpecial Weather StatementPUBTeller59 min
May 4, 1:15 AM MDTSpecial Weather StatementPUBTeller30 min
May 4, 1:51 AM MDTSpecial Weather StatementPUBTeller54 min
May 4, 12:29 PM MDTSpecial Weather StatementPUBCostilla31 min
May 4, 1:43 PM MDTSpecial Weather StatementPUBHuerfano32 min
May 4, 2:27 PM MDTSpecial Weather StatementPUBTeller33 min
May 4, 2:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 4, 2:57 PM MDTSpecial Weather StatementPUBProwers33 min
May 4, 3:11 PM MDTSpecial Weather StatementPUBPueblo34 min
May 4, 3:41 PM MDTSpecial Weather StatementPUBLas Animas49 min
May 4, 4:17 PM MDTSpecial Weather StatementPUBBent28 min
May 4, 4:35 PM MDTSpecial Weather StatementPUBBent25 min
May 4, 4:45 PM MDTSpecial Weather StatementPUBBent30 min
May 4, 4:54 PM MDTSpecial Weather StatementPUBKiowa36 min
May 4, 5:22 PM MDTSpecial Weather StatementPUBOtero23 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.